Matthias Schröder

Fachbereich Mathematik
Technische Universität Darmstadt
Schloßgartenstr. 7
64287 Darmstadt
Germany

 

Main Research Area:

  Computable Analysis, Sequential Topological  Spaces

 

Selected publications:

  1. Extended Admissibility. Theoretical Computer Science 284,  519-538 (2002)
  2. The sequential topology on NN^N is not regular. Math. Struct. in Comp. Science 19, 943-957 (2009)
  3. NN^N does not satisfy Normann's condition (2010) (pdf-file)
  4. Some Hierachies of QCB_0-spaces  (joint work with Victor Selivanov). Math. Struct. in Comp. Science (2014)
  5. Spaces allowing Type-2 Complexity Theory revisited. Math. Log. Quart. 50, 443-459 (2004)
  6. An effective Tietze-Urysohn Theorem for QCB-spaces. J.UCS 15(6), 1317-1336 (2009)

 

PhD-Thesis:

Admissible Representations for Continuous Computations (pdf-file)